A Law Of Large Numbers For Wide-range Exclusion Processes In Random-media

Publisher:
Elsevier Science Bv
Publication Type:
Journal Article
Citation:
Stochastic Processes And Their Applications, 1989, 31 (1), pp. 33 - 49
Issue Date:
1989-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2006014911OK.pdf741.7 kB
Adobe PDF
The paper presents a law of large numbers for the asymptotic macroscopic nonequilibrium dynamics of wide range exclusion processes with births and deaths on a random set of sites.
Please use this identifier to cite or link to this item: